# SDR UIEA2017111102223

- Difficulty date: November 27, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 80,388 hours, 23,086 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: JG1208AA02
- Part serial: K0601
- Condition: Inoperative
- Location: Fueling Panel
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELING PANEL BACK LIGHTS ARE INOP. REMOVED AND REPLACED FUEL INDICATORS (3EA). OPS CHECK NORMAL IAW AMM 28-41-06.
